Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from gastritis, fatty liver, vomitting, headache, heartburn, eye strain. Suggestions?

hi doctor.i am 26 year old mother of 2 year old baby .not having my periods yet.i was having gastritis problem and fatty liver problem 3 months back due to which i vomits for 2 months regularly(yellow acidic vomit)and now vomit stops but i m having headche all the time and heartburn and eye strain also.what is this can u help me to get rid of this.when it all becomes to normal?thanks doctor
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
I would like to know how were you diagnosed to have fatty liver.
Was it associated with pregnancy? There is a condition called as Acute Fatty Liver of pregnancy.
If not, then alcohol is another cause of fatty liver.
If you don't consume alcohol, You migh be having Non Alcoholic fatty liver disease,
And Your vomitings might be because of Non Alcoholic Steaohepatitis NASH.
Get your Liver function tests and tell us.
You can take a combination of Pantoprazole and domperidome for heart burn, gastritis.

Stay Healthy
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor